# SDR CA101104010

- Difficulty date: November 1, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 19,377 hours
- Engine: Pwa PT6A34
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 8A09000037
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON AN AMPHIBIOUS EQUIPPED AIRCRAFT, THE PILOT REPORTED A PROBLEM WITH THE WHEEL GEAR, THAT IT DID COME DOWN BUT THAT THE PUMP WOULD KEEP RUNNING.  UPON INSPECTION BY MAINTENANCE PERSONNEL, A BLISTER WAS NOTED IN THE BLACK PLASTIC COVERING THE HYDRAULIC FLUID LINE LOCATED BEHIND THE FRONT SPREADER BAR.  THE BLACK PLASTIC WAS CUT AWAY AND IT WAS FOUND THAT THE LINE BENEATH IT HAD RUPTURED, APPROXIMATELY THREE FEET FROM THE RIGHT FLOAT.
